# SDR DHL2005748526

- Difficulty date: August 17, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C L1 DOOR UPPER HINGE AREA DOOR SKIN BENT.  EVAL BENT AREA FOUND CRACK AND STOP DRILLED CRACK DIA 250 IAW B727 SRM 51-10-1.  FAB DOUBLER REPAIR 2024T3 .063  8" BY 7 1/4" PO 9001634 IAW B727 SRM 52-00-3 FIG 3 SHEETS 1-4.  TREATED AND PRIMED DOUBLER AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 52-003 FIG 3.  NOTE NDT NO CRACKS NOTED PER NDT MAN PART 6, 51-00-00 FID 23.
